# SDR ASAA2016100418216

- Difficulty date: October 4, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 31,011 hours, 9,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1103229
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER NEAR L1 ENTRY DOOR MISSING.  ACFT GROUNDED.  REPLACED MISSING LIGHT COVER.  LIGHT OPS CHECKED OK.
